# SDR 96ZZZX2045

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5598J
- Make and model: Piper PA-32-260
- Aircraft serial: 321065
- System (JASC): 2210 · Autopilot System
- Part: Bridle Cable
- Part number: 30B200
- Condition: Pin Slippage
- Location: Autopilot
- Part time: 2,444 hours
- Component: Century
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W CENTURY FLT SYSTEM SB CFS-95-01 DATED 10-11-95.  BRIDLE CABLE INSPECTION FOUND PIN SLIPPAGE ON CABLE.  REPLACED CABLE.
